MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR373715
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The fsa reported the following to gore: on (b)(6) 2024, the patient underwent an endovascular procedure to treat a dissection utilizing the gore® tag® conformable thoracic stent graft with active control system (ctag) in zone 1.It was reported that for an elective treatment plant of a type b aortic dissection, a 22fr dryseal was placed on a standard manner over a lunderquist double curve wire, followed by introduction of the ctag.The physician attempted to deploy the first stage and the handle detached from the deployment line.The stent did not deploy and it was removed without additional measures necessary.The patient was not harmed.An alternate device was used and the case was completed as previously planned.The physician does not know caused the reported event to occur.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
According to the gore® tag® conformable thoracic stent graft with active control system instructions for use, adverse events that may occur and/or require intervention include access, delivery and deployment events (e.G.Deployment difficulties/failure).Device evaluation summary: the device evaluation showed the following: the fully constrained gore® tag® conformable thoracic stent graft with active control system (cmds) device was returned for evaluation.The primary deployment line (pdl) was identified to be broken near the proximal end of the endoprosthesis on the single stitch side.The primary deployment line that remained connected to the primary deployment knob measured approximately 112.5 cm.The observations of the device evaluation support the physician¿s report of the device not expanding to intermediate diameter following primary deployment.The device was not partially expanded.Primary deployment not completing is likely due to the primary deployment line breaking.The deployment line appears to have broken due to tensile forces.The cause of the primary deployment line breaking could not be confirmed with the currently available information.Based on the available information, there is no indication of a manufacturing deficiency.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20495245
Report Number2017233-2024-05417
Device Sequence Number4105873
Product Code MIH
UDI-Device Identifier00733132646814
UDI-Public00733132646814
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Catalogue NumberTGMR373715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown